Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 61, NWS Medford, OR

June 9, 2021

NWS Medford, OR issued this small craft advisory at Jun 9, 2021, 2:03 PM PDT. It took effect at Jun 10, 2021, 2:00 PM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2021, 2:03 PM PDT (21:03 UTC)
In effect from
Jun 10, 2021, 2:00 PM PDT
Expired
Jun 12, 2021, 2:00 AM PDT
In force
36 hr
Issued by
NWS Medford, OR

The text

As transmitted.

626 
WHUS76 KMFR 092103
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
203 PM PDT Wed Jun 9 2021

PZZ356-101015-
/O.UPG.KMFR.GL.A.0018.210611T0600Z-210612T0000Z/
/O.NEW.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
/O.NEW.KMFR.SC.Y.0061.210610T2100Z-210612T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
203 PM PDT Wed Jun 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 11 PM PDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt Thursday evening, increasing to
  30 to 35 kt with gusts up to 45 kt by early Friday morning.
  Steep wind driven seas of 6 to 8 feet, becoming very steep and
  hazardous at 10 to 12 feet by Friday morning. 

* WHERE...Small Craft Advisory conditions are expected in all
  areas, with Gales and very steep seas developing north of Cape 
  Ferrelo by Friday morning. 

* WHEN...The Small Craft Advisory is in effect from 2 PM Thursday
  to 11 PM PDT Friday, with a Gale Warning in effect from 5 AM to
  11 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-101015-
/O.UPG.KMFR.GL.A.0018.210611T0600Z-210612T0000Z/
/O.NEW.KMFR.GL.W.0024.210611T0600Z-210612T0600Z/
/O.NEW.KMFR.SC.Y.0061.210610T2100Z-210611T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
203 PM PDT Wed Jun 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 5 AM PDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 11 PM THURSDAY TO 11 PM PDT
FRIDAY...

* WHAT...South winds 25 to 30 kt Thursday afternoon, increasing 
  to 35 to 40 kt with gusts up to 50 kt Thursday night. Steep wind
  driven seas of 6 to 9 feet, becoming very steep and hazardous 
  at 12 to 15 feet by Friday morning. 

* WHERE...All offshore waters can expect Small Craft Advisory 
  conditions followed by Gales and very steep seas.
 
* WHEN...The Small Craft Advisory is in effect from 2 PM Thursday
  to 5 AM PDT Friday, followed by a Gale Warning from 11 PM 
  Thursday to 11 PM PDT Friday. 

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-101015-
/O.UPG.KMFR.GL.A.0018.210611T0600Z-210612T0000Z/
/O.NEW.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
/O.NEW.KMFR.SC.Y.0061.210610T2100Z-210611T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
203 PM PDT Wed Jun 9 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THURSDAY TO 5 AM PDT
FRIDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt Thursday evening, increasing to
  30 to 35 kt with gusts up to 45 kt by early Friday morning.
  Steep wind driven seas of 6 to 8 feet, becoming very steep and
  hazardous at 10 to 13 feet by Friday morning. 

* WHERE...All near shore waters north of Cape Blanco can expect 
  Small Craft Advisory conditions followed by Gales and very steep
  seas.

* WHEN...The Small Craft Advisory is in effect from 2 PM Thursday
  to 11 PM PDT Friday, with a Gale Warning in effect from 5 AM to
  11 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
5 follow-up statements
756 
WHUS76 KMFR 101022
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
322 AM PDT Thu Jun 10 2021

PZZ356-102330-
/O.CON.KMFR.SC.Y.0061.210610T2100Z-210612T0600Z/
/O.CON.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
322 AM PDT Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 11 PM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt Tthis evening, increasing to 30 
  to 35 kt with gusts up to 45 kt by early Friday morning. Steep 
  wind driven seas of 6 to 8 feet, becoming very steep and 
  hazardous at 10 to 12 feet by Friday morning.

* WHERE...Small Craft Advisory conditions are expected in all 
  areas, with Gales and very steep seas developing north of Cape 
  Ferrelo by Friday morning.

* WHEN...The Small Craft Advisory is in effect from 2 PM 
  Thursday to 11 PM PDT Friday, with a Gale Warning in effect 
  from 5 AM to 11 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-102330-
/O.CON.KMFR.SC.Y.0061.210610T2100Z-210611T1200Z/
/O.CON.KMFR.GL.W.0024.210611T0600Z-210612T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
322 AM PDT Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt this afternoon, increasing to 35
  to 40 kt with gusts up to 50 kt Thursday night. Steep wind 
  driven seas of 6 to 9 feet, becoming very steep and hazardous at
  12 to 15 feet by Friday morning.

* WHERE...All offshore waters can expect Small Craft Advisory 
  conditions followed by Gales and very steep seas.

* WHEN...The Small Craft Advisory is in effect from 2 PM 
  Thursday to 5 AM PDT Friday, followed by a Gale Warning from 
  11 PM Thursday to 11 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-102330-
/O.CON.KMFR.SC.Y.0061.210610T2100Z-210611T1200Z/
/O.CON.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
322 AM PDT Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt this evening, increasing to 30 
  to 35 kt with gusts up to 45 kt by early Friday morning. Steep 
  wind driven seas of 6 to 8 feet, becoming very steep and 
  hazardous at 10 to 13 feet by Friday morning.

* WHERE...All near shore waters north of Cape Blanco can expect 
  Small Craft Advisory conditions followed by Gales and very 
  steep seas.

* WHEN...The Small Craft Advisory is in effect from 2 PM 
  Thursday to 11 PM PDT Friday, with a Gale Warning in effect 
  from 5 AM to 11 PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
016 
WHUS76 KMFR 102117
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
217 PM PDT Thu Jun 10 2021

PZZ356-111200-
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210612T0600Z/
/O.CON.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
217 PM PDT Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt, increasing to 30 to 35 kt with 
  gusts up to 45 kt by early Friday morning. Steep wind driven 
  seas of 6 to 8 feet, becoming very steep and hazardous at 10 to 
  12 feet by Friday morning.

* WHERE...Small Craft Advisory conditions are expected in all 
  areas, with Gales and very steep seas developing north of Cape 
  Ferrelo by Friday morning.

* WHEN...The Small Craft Advisory is in effect until 11 PM PDT 
  Friday, with a Gale Warning in effect from 5 AM to 11 PM PDT 
  Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-376-111200-
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210611T1200Z/
/O.CON.KMFR.GL.W.0024.210611T0600Z-210612T0600Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
217 PM PDT Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt, increasing to 35 to 40 kt with
  gusts up to 50 kt tonight. Steep wind driven seas of 6 to 9 
  feet, becoming very steep and hazardous at 12 to 15 feet by 
  Friday morning.

* WHERE...All offshore waters can expect Small Craft Advisory 
  conditions followed by Gales and very steep seas.

* WHEN...The Small Craft Advisory is in effect until 5 AM PDT 
  Friday, followed by a Gale Warning from 11 PM Thursday to 11 PM 
  PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-111200-
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210611T1200Z/
/O.CON.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
217 PM PDT Thu Jun 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM TO 11 PM PDT FRIDAY...

* WHAT...South winds 25 to 30 kt, increasing to 30 to 35 kt with 
  gusts up to 45 kt by early Friday morning. Steep wind driven 
  seas of 6 to 8 feet, becoming very steep and hazardous at 10 to 
  13 feet by Friday morning.

* WHERE...All near shore waters north of Cape Blanco can expect 
  Small Craft Advisory conditions followed by Gales and very 
  steep seas.

* WHEN...The Small Craft Advisory is in effect until 11 PM PDT 
  Friday, with a Gale Warning in effect from 5 AM to 11 PM PDT 
  Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
349 
WHUS76 KMFR 110959
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
259 AM PDT Fri Jun 11 2021

PZZ370-376-112300-
/O.CON.KMFR.GL.W.0024.000000T0000Z-210612T0600Z/
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210611T1200Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
259 AM PDT Fri Jun 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...South winds 25 to 35 kt with gusts up to 35 to 45 kt
  today, diminishing from west to east this afternoon through 
  this evening. Steep to very steep southerly wind driven seas of 
  6 to 10 feet, peaking at a very steep and hazardous at 10 to 16 
  feet today.

* WHERE...Advisory level conditions are expected for the
  southeastern portion of the 10 to 60 NM area through 5 AM PDT
  with warning level conditions expected elsewhere. All areas are
  expected to reach warning levels after 5 AM PDT this morning.

* WHEN...The Small Craft Advisory is in effect until 5 AM PDT 
  Friday, followed by a Gale Warning from 11 PM Thursday to 11 
  PM PDT Friday.

* IMPACTS...Strong winds and very steep seas could capsize or
  damage vessels. Low visibility conditions are expected, at 
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-112300-
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210611T1200Z/
/O.CON.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
259 AM PDT Fri Jun 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 5 AM PDT UNTIL 11 PM PDT 
THIS EVENING...

* WHAT...South winds 20 to 35 kt with gusts 30 to 45 kt today.
  Steep southerly wind driven seas of 6 to 8 feet, peaking at a
  very steep and hazardous at 10 to 14 feet today.

* WHERE...All near shore waters north of Cape Blanco can expect 
  Small Craft Advisory conditions followed by Gales and very 
  steep seas.

* WHEN...The Small Craft Advisory is in effect until 11 PM PDT 
  Friday, with a Gale Warning in effect from 5 AM to 11 PM PDT 
  Friday.

* IMPACTS...Strong winds and very steep seas could capsize or
  damage vessels. Low visibility conditions are expected, at 
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ356-112300-
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210612T0600Z/
/O.CON.KMFR.GL.W.0024.210611T1200Z-210612T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
259 AM PDT Fri Jun 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT 5 AM PDT UNTIL 11 PM PDT THIS 
EVENING...

* WHAT...South winds 15 TO 25 kt, increasing to 20 to 35 kt with
  gusts 30 to 45 kt by today. Steep southerly wind driven seas of
  6 to 8 feet, peaking at a steep to very steep and hazardous at 8
  to 13 feet today.

* WHERE...Small Craft Advisory conditions are expected in all
  areas, with Gales and very steep seas developing north and west
  of Cape Sebastian early this morning.

* WHEN...The Small Craft Advisory is in effect until 11 PM PDT 
  Friday, with a Gale Warning in effect from 5 AM to 11 PM PDT 
  Friday.

* IMPACTS...Strong winds and very steep seas could capsize or
  damage vessels. Low visibility conditions are expected, at
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
776 
WHUS76 KMFR 112117
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
217 PM PDT Fri Jun 11 2021

PZZ356-120600-
/O.CON.KMFR.GL.W.0024.000000T0000Z-210612T0600Z/
/O.CON.KMFR.SC.Y.0061.000000T0000Z-210612T0600Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
217 PM PDT Fri Jun 11 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...South winds 20 to 30 kt with gusts to 45 kt. Steep to
  very steep wind driven seas of 8 to 13 feet.

* WHERE...Small Craft Advisory conditions are expected in all 
  areas, with Gales and very steep seas developing north and 
  west of Cape Sebastian early this morning.

* WHEN...Until 11 PM Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected, at 
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-370-376-120600-
/O.CON.KMFR.GL.W.0024.000000T0000Z-210612T0600Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
217 PM PDT Fri Jun 11 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt today,
  diminishing from west to east this evening. Steep to very steep
  wind driven seas of 10 to 16 feet.

* WHERE...All areas. 

* WHEN...Until 11 PM Friday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected, at 
  times.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
321 
WHUS76 KMFR 120443
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
943 PM PDT Fri Jun 11 2021

PZZ356-121745-
/O.CAN.KMFR.GL.W.0024.000000T0000Z-210612T0600Z/
/O.EXT.KMFR.SC.Y.0061.000000T0000Z-210612T0900Z/
/O.NEW.KMFR.SC.Y.0063.210613T0000Z-210613T1200Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
943 PM PDT Fri Jun 11 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT
SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Seas 9 to 12 feet at 9 seconds tonight. By Saturday
  evening, south winds 20 to 25 kt with gusts up to 30 kt and seas
  8 to 10 ft at 11 seconds expected.

* WHERE...All areas between Brookings and Cape Blanco.

* WHEN...For the Small Craft Advisory, until 2 AM PDT Saturday. 
  For the Small Craft Advisory, from 5 PM Saturday to 5 AM PDT 
  Sunday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

PZZ350-370-376-121745-
/O.CAN.KMFR.GL.W.0024.000000T0000Z-210612T0600Z/
/O.NEW.KMFR.SC.Y.0062.210612T0443Z-210612T0900Z/
/O.NEW.KMFR.SC.Y.0063.210613T0000Z-210613T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
943 PM PDT Fri Jun 11 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT
SUNDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Seas 9 to 12 ft at 9 seconds tonight. By Saturday
  evening, south winds 20 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 ft at 11 seconds expected.

* WHERE...All areas beyond 10 nm shore and between Cape Blanco and
  Florence.

* WHEN...For the Small Craft Advisory, until 2 AM PDT Saturday. 
  For the Small Craft Advisory, from 5 PM Saturday to 5 AM PDT 
  Sunday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/map/?wfo=mfr

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should remain in port and avoid the area of hazardous
conditions.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 9:31 AM PDT, 4 hours 32 minutes earlier.

Area forecast discussion, Jun 9, 9:31 AM PDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Medford OR
931 AM PDT Wed Jun 9 2021

.DISCUSSION...Slight chances for thunderstorms continue through
this evening for areas. Have expanded thunderstorm coverage
westward to the Coast Range in Josephine County through the early
afternoon. Probabilities for 100 lightning strikes in the area
have decreased below 2.5% per the latest SPC HREF maps, so really
not looking at a big thunderstorm outbreak. A couple of storms
east of the Cascades may overachieve and become strong. These
storms may produce wind gusts in excess of 40 mph, and these gust
fronts could travel 10s of miles away from storms. Storm chances
will decrease after sunset, however a few models are picking up on
a deformation zone spin up of stratiform rain east of the
Cascades overnight which can produce beneficial rainfall for
portions of the East Side.

This stratiform rain could also be enough to preclude freezing
temperatures for East Side Valleys once again (although Beatty did
drop to freezing temperatures this morning for a little while),
will need to evaluate this more to determine if a freeze watch or
warning is needed for tonight. -Schaaf

&&

.PREV DISCUSSION... /Issued 605 AM PDT Wed Jun 9 2021/

DISCUSSION...Showers continue just east of the Cascades at this
time, with another band of showers just off the coast. As an upper
trough continues offshore southerly ridge level winds continue to
feed warm and moist air into the region at lower levels while the
upper trough pattern continues to feed cooler air aloft, resulting
in increasing instability through the day. There is an area in
south central Siskiyou that is showing slightly higher
instability, ranging from a computed from 850 LI of -2.5 on the
NAM, to -1 with the GFS. Although this area also corresponds with
an small area with a 2.5% chance of greater than 100 strikes on
the SPC HREF map, will leave just a slight chance of thunderstorms
through almost all of the area where thunderstorms are possible.
The area of instability moves mostly to the east side later this
evening as the upper trough axis shifts over the region. With
lingering instability combining with moderate upper level
divergence as a strong short waves moves through cells may produce
decent amounts of much needed rainfall into the overnight hours.

A brief weak upper ridge then builds over the region Thursday, but
then shifts quickly east ahead of a front that brings
precipitation to the coast by late Thursday evening. Gusty south
winds are expected at the coast ahead of this front, and gusty
southwest winds east of the Cascades are expected to remain below
advisory level. This system continues to indicate as a weak to
moderate atmospheric river event that, with the strong southwest
700 mb winds, is expected to bring around an inch to the south
coast and coastal ranges south of Cape Blanco, and around a
quarter of an inch expected in our northern Cascades by Friday
evening.

The unsettled offshore trough pattern continues to bring showers
to mostly the west side into Saturday afternoon when another front
moves in Saturday afternoon. This offshore trough pattern remains
in place into next week, but with southerly flow up the column
bringing both warmer temperatures at the surface and aloft
Saturday into Sunday, with little instability developing. This
changes on Monday when instability develops with possible isolated
thunderstorms straddling the northern Cascades. Sven

AVIATION...For the 09/12Z TAF Cycle...VFR ceilings will prevail
through the day.  Then, we'll have a 20 to 30 percent chance of
thunderstorms along the Cascades and just east of the Cascades later
this afternoon.  Visibilities may drop down to IFR briefly under
these heavier showers and thunderstorms.  Otherwise, VFR should
prevail for the other TAF locations. Additionally, gusty west winds
are expected late this afternoon and this evening, especially east
of the Cascades an in the vicinity of thunderstorms.

-Smith

MARINE...Updated 200 AM PDT Wednesday, 9 June 2021...
Cool and unsettled weather will continue over the next few days with
scattered showers and areas of fog/low clouds, mainly along the near-
coastal waters. A stronger front will approach the area Thursday,
then move onshore Friday, producing gusty south winds and high steep
seas. South gales are possible late Thursday night into Friday
morning. In addition to strong winds, seas will become high and
steep along and behind the front.  Seas will likely be hazardous to
smaller crafts over all the waters Friday morning into Saturday.
Seas and winds will then settle late Saturday into Sunday. Light
southerly winds and low seas will likely fill into the waters early
next week around Monday and Tuesday.

-Smith

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Gale Watch from Thursday evening through Friday afternoon for
     PZZ350-356-370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 2:40 AM PDTGale WatchMFR11 hr
Jun 9, 2:03 PM PDTGale WarningMFR56 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.